# SDR 2013FA0000708

- Difficulty date: April 17, 2013
- Submitted: November 29, 2013
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Plate
- Part number: 206040204001
- Condition: Misinstalled
- Location: Freewheel
- Part time: 5,204 hours, 1,064 cycles
- Component: Freewheel
- Component part number: 206040270003
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FREEWHEEL ARRIVED TO OUR FACILITY FOR REPAIR DUE TO METAL PARTICLES ON FREEWHEEL AND ON TRANSMISSION OIL FILTER MAGNETIC PLUG.  DURING DISASSEMBLY WE FOUND THAT PLATE, PN 206-040-204-001 WAS INSTALLED INCORRECT.  AS STATED BHT-206-A/B/L-SERIES CR&O CHAP 63-55, PARA 4M THE PLATE IS TO BE INSTALLED WITH CHAMFERED OUTER EDGE NEXT TO THE CLUTCH ASSEMBLY.  WE ALSO DISCOVERED THAT BEARING PN 206-040-205-105, SN 49765 HAS BEEN ROTATING INSIDE OUTER SHAFT.  THIS CAUSED MAJOR WEAR ON THE RETAINING RING, PN M2742630165D AND CREATED ALL THE METAL PARTICLES FOUND IN THE TRANSMISSION AND FREEWHEEL.
